Announcement

Collapse
No announcement yet.

bowel program

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    bowel program

    Hi I have a question to anyone regarding the bowel program. i have been injured for 23 yrs now and for the last year after every bowel program i get a little leakage, its not stool, but more like a little residual. what can i do to stop this?

    #2
    Whats your routine?

    Comment


      #3
      We need to know a little more before we can make suggestions. What is your routine? How long does it take? How often are you doing it? Have you changed anything in the routine? Do you sit up on a commode chair? What type of diet do you have and how much fluids do you drink? What types of medications are you on (not just bowel meds, but include those) and make sure you include the over the counter ones and any herbal ones.

      I am more than happy to try to help you- just need a little more info.

      CKF
      The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

      Comment


        #4
        I'm 22.5 years post, and I've had the same thing (small amt of mucous) for the past 2 or 3 years, at least, on every bowel care day (morning program, every other day), using 1/2 magic bullet. I doubt there's anything I can do about it. Switching to a night routine might solve it, but that won't work for me (no nurse at night). I just put a mini-pad in the underwear.
        "Cherish your tears. If you can cry, you still have some humanity left, and you are reclaiming more of it." -- David Kelly


        Comment


          #5
          Can you tell me if when this started to happen you changed anything?
          CKF
          The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

          Comment


            #6
            everyother day....lay on side and use magic bullet, get up after 20 mins and sit on shower chair over toilet, check every 5mins with digital stim.....usualy after 1 1/2 hours i am done....but get a mucus brown tinge by the end of the night

            Comment


              #7
              program usually takes hour and half to two hours i sit up in commode chair after laying on left side for 20 mins after insertion of magic bullet. i have a normal diet, bad hemmeroids though. same days more discharge than others.....any suggestions

              Comment


                #8
                i get the same thing happening but i always thought that i was not sittting long enough on commode, and that was the residuce of the bullet
                life begins when you walk in spirit papito189@gmail.com

                Comment


                  #9
                  jim's been having the same problem; he uses fleets bisacodyl every other morning. then by evening he's got some discharge. this started about 6 months ago and jim is going on 20 yrs post. he changed to enameez (sp?) seems to be a bit quicker...this was recommended by his va nurse and no discharge the last week. can't wait to solve this small bump in the road.

                  stormie
                  and in the end it's not the years in your life that count it's the life in your years. abraham lincoln

                  Comment


                    #10
                    I had the same thing when I used a suppository. This brown/white discharge that looked like chicken fat and smelled like.....I don't know what to compare it to, but it would gag a maggot off a gut wagon. :-) I think the proper term is "afterburn" luckily i slowly worked the suppository out of my BP and it went away.

                    Comment


                      #11
                      You could try fleets bisacodyl- since it's a liquid you won't get the suppository discharge and it should speed up your program a little since you don't have to wait for it to melt.
                      CLF
                      The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

                      Comment


                        #12
                        what's a enameez (sp?) never heard of them and where can you get them?

                        Comment


                          #13
                          It's a mini enema- about an ounce. You can get them at many dcrugstores or through whomever you get your medications from. You will need a prescription.
                          CKF
                          The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

                          Comment


                            #14
                            We've never needed a prescription. They're also available online - do an internet search for Enemeez. A bottle of 30 should cost under $70.
                            - Richard

                            Comment


                              #15
                              what you are describing has been called "afterburn" or "buttsnot" by some here on CC. I dug up an older thread called "magic bullet or enemeez" maybe the information can help some of you
                              https://www.carecure.net/forum/showt...hlight=enemeez

                              what's a enameez (sp?) never heard of them and where can you get them?
                              Post #31 on this thread appears to be contact info for the company that makes Enemeez
                              Last edited by watchthisbaby; 30 Mar 2008, 2:52 AM.
                              "We're one but we're not the same. We get to carry each other" U2

                              Comment

                              Working...
                              X